MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR ANTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR ANTERIOR POLYPROPYLENE MESH; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501450
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Erosion (1750); Micturition Urgency (1871); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994); Scar Tissue (2060); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Impaired Healing (2378); Prolapse (2475); Ambulation or Postural Difficulties (2544); Hematuria (2558); Intermenstrual Bleeding (2665); Nervous System Injury (2689); Constipation (3274); Dyspareunia (4505); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 04/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient had a restorelle y contour mesh implanted in (b)(6) 2017 and from (b)(6) 2017 experienced the following: paravaginal defect, muscle weakness, absence of bulbocavernous/ anal wink reflexes, urinary tract infection, e-coli, acute on chronic cystitis, pain, foul smelling urine, abnormal pudendal nerve latency and recurrent cystocele/ vault prolapse (failed pelvic organ prolapse repair).In (b)(6) 2019, a restorelle directfix mesh was used for cystocele repair.Reportedly, post procedure the patient experienced incision separation with chronic discharge, granulation tissue, hematuria, recurrent urinary tract infections, worsening pain, suture extrusion, tenderness on palpation, increased resting tone of pelvic floor muscles, mesh exposure, difficulty walking, constipation with defecatory dysfunction, anal spasm, recurrent grade 2 cystocele, further examination under anesthesia, flap excision of midline vaginal mesh exposure and prolene sutures, eugenol allergy (component of polypropylene), recurrent enterocele and ultimate mesh excision and placement of allograft.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Complaints of this nature are monitored and captured within the product risk documentation except ambulatory difficulties.There are no clinical studies or literature to support a specific causal relationship between restorelle and ambulatory difficulties.No further action or corrective action is required at this time.The additional restorelle device referenced in b5 is captured under a separate medwatch report.
 
Event or Problem Description
Reportedly, the patient also experienced vaginal bleeding, overactive bladder, dyspareunia, vaginal irritation with rash/blistering, inflammation, scar tissue, e-coli treated with medications and continued decline in health.Patient was seen by allergist and was not allergic to polypropylene mesh material, but was informed components over time could cause sensitivity.

Brand Name
RESTORELLE DIRECTFIX ANTERIOR ANTERIOR POLYPROPYLENE MESH
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21349900
Report Number2125050-2025-00193
Device Sequence Number15412924
Product Code FTL
UDI-Device Identifier05708932484022
UDI-Public05708932484022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2021
Device Catalogue Number501450
Device Lot Number6458203_5014502400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date03/07/2025
03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESTORELLE Y CONTOUR; RESTORELLE Y CONTOUR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale